# SDR YENA2023100901203

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 56,446 hours, 20,055 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: E213300011
- Part serial: 3867
- Condition: Failed
- Location: Mlg
- Part time: 56,446 hours, 20,055 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1760, KIN-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) 'ON FINAL APPROACH ECAM BRAKES ALT L RELEASED; REMOVED AND REPLACED DIRECT DRIVE VALVE ALTERNATE BRAKE IAW AMM 32-43-35 AND PERFORMED OPS CHECK IAW AMM 32-43-00. OPS CHECK GOOD.'
